# SDR FDEA202510141979

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 56,855 hours, 30,482 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Arm
- Condition: Delaminated
- Location: Zone 600 Spoiler
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING - #3 SPOILER INBD HINGE ARM INBD SIDE AND OUTBD HINGE ARM OUTBD SIDE   DELAMINATED .1.80MM*15MM*0.92MM 2.30MM*25MM*1.09MM 3.25MM*18MM*0.96MM
